Triple solutions to boundary value problems on time scales. (English) Zbl 0958.34021

Using the Leggett-Williams fixed-point theorem, three nonnegative solutions are proved to nonlinear differential equations on time scales. The obtained result is new for differential equations as well as discrete particular cases.


34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34A99 General theory for ordinary differential equations
Full Text: DOI


[1] Agarwal, R.P.; Bohner, M., Basic calculus on time scales and some of its applications, Results in mathematics, 35, 3-22, (1999) · Zbl 0927.39003
[2] Agarwal, R.P.; Bohner, M.; Wong, P., Sturm-Liouville eigenvalue problems on time scales, Applied mathematics and computation, 99, 153-166, (1999) · Zbl 0938.34015
[3] R.P. Agarwal and D. O’Regan, Nonlinear boundary value problems on time scales, Nonlinear Analysis (to appear).
[4] Aulbach, B.; Hilgar, S., Linear dynamic processes with inhomogeneous time scale, ()
[5] Erbe, L.H.; Peterson, A., Green’s functions and comparison theorems for differential equations on measure chains, Dynamics of continuous, discrete and impulsive systems, 6, 121-138, (1999) · Zbl 0938.34027
[6] L.H. Erbe and A. Peterson, Positive solutions for a nonlinear differential equation on a measure chain, Mathl. Comput. Modelling (to appear). · Zbl 0963.34020
[7] Hilgar, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results in mathematics, 18, 18-56, (1990)
[8] Kaymakcalan, B.; Lakshmikantham, V.; Sivasundaram, S., Dynamical systems on measure chains, (1996), Kluwer Acad Dordrecht · Zbl 0869.34039
[9] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press San Diego, CA · Zbl 0661.47045
[10] Leggett, R.W.; Williams, L.R., Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana math. J., 28, 673-688, (1979) · Zbl 0421.47033
[11] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Positive solutions of differential, difference and integral equations, (1999), Kluwer Acad Dordrecht · Zbl 0923.39002
[12] Anderson, D.; Avery, R.I.; Peterson, A.C., Three positive solutions to a discrete focal boundary value problem, J. comput. appl. math., 88, 103-118, (1998) · Zbl 1001.39021
[13] P.J. Wong and R.P. Agarwal, Criteria for multiple solutions of difference and partial difference equations subject to multipoint conjugate conditions, Nonlinear Analysis (to appear). · Zbl 0959.39002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.